Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 23, 2015, 4:12 PM EDT for Bibb County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2015, 4:12 PM EDT (20:12 UTC)
- Expired
- Jul 23, 2015, 4:45 PM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
County Bibb County, GA
The radar
The Robins AFB radar (KJGX), 35 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 186 J/kg
- Mixed-layer CIN
- -133 J/kg
- Mixed-layer LCL
- 1292 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 11 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
674
WWUS82 KFFC 232012
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT THU JUL 23 2015
GAZ071-082-232045-
MONROE GA-BIBB GA-
412 PM EDT THU JUL 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE AND BIBB
COUNTIES UNTIL 445 PM EDT...
AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF PAYNE CITY...OR 11 MILES WEST OF
MACON...MOVING EAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...PAYNE...PAYNE CITY...WESLEYAN...LAKE TOBESOFKEE...
SKIPPERTON...RUTLAND...FRANKLINTON...CROSS KEYS...LIZELLA AND MIDDLE
GEORGIA REGIONAL AIRPORT.
LAT...LON 3269 8374 3282 8390 3285 8390 3285 8392
3287 8395 3295 8388 3292 8370 3289 8366
3289 8360 3288 8357 3284 8352 3284 8351
3280 8350 3274 8358 3274 8360 3270 8360
3270 8361 3266 8360
TIME...MOT...LOC 2011Z 286DEG 26KT 3285 8384
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 23, 3:24 PM EDT, 48 minutes earlier.
Area forecast discussion, Jul 23, 3:24 PM EDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 324 PM EDT THU JUL 23 2015 .SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/... CURRENT RADAR LOOP SHOWS NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE REGION. THESE STORMS ARE ASSOCIATED WITH A WAVE ALONG A WEAK FRONTAL BOUNDARY WHICH IS MOVING SE. THIS WAVE SHOULD CONTINUE MOVING SE THROUGH TONIGHT AND MOVE OFF THE GA/SC COAST BY 06-12Z FRI. THERE WILL STILL BE SOME LINGERING MOISTURE ACROSS THE STATE FRIDAY...BUT THE DEEPER MOISTURE WILL BE SOUTH AND EAST OF THE CWA. THIS WILL KEEP THE BEST CHANCES FOR PRECIP ACROSS OUR SOUTHERN CWA FRI. TEMPS WILL BE MAINLY IN THE 90S ACROSS THE AREA FRI WITH SOME 80S IN THE MOUNTAINS. 01 .LONG TERM /SATURDAY THROUGH THURSDAY/... CURRENT EXTENDED PORTION IN GREAT SHAPE AS MAIN SURFACE TROUGH AND ASSOCIATED MOISTURE REMAINS OVER SOUTH GEORGIA AND NORTH FLORIDA INITIALLY LEAVING OUR LOCAL AREA MUCH DRIER THAN CLIMO FOR THIS TIME OF YEAR. CONSEQUENTLY POPS FOR SUN ARE QUITE LOW WITH NIL POPS FOR MOST OF NORTH AND CENTRAL GEORGIA AND ONLY SMALL POCKETS OF ISOLATED. AREA REMAINS ON THE EASTERN SIDE OF LARGE UPPER HIGH FOR EARLY NEXT WEEK WHICH SHOULD EVENTUALLY ALLOW FOR SOME UPPER ENERGY AND DEEPER MOISTURE TO MOVE INTO THE AREA. HAVE INCREASED POPS SLIGHTLY FOR THE MON AND TUE TIMEFRAME BUT AGAIN OVERALL GRIDS LOOKS IN GREAT SHAPE. WEAKNESS IN THE UPPER RIDGE LEAVES THE AREA IN BETWEEN MAJOR WEATHER SYSTEMS BY THE END OF THE WEEK BUT RESIDUAL HIGH MOISTURE CONTENT SUGGESTS HIGH END CHANCE POPS CLOSE TO CLIMO FOR THIS PERIOD. TEMPERATURES ALSO NEAR NORMAL FOR THIS TIME PERIOD ALTHOUGH COULD SEE SOME SLIGHTLY HIGHER VALUES FOR THE CENTRAL GEORGIA PORTION. DEESE && .AVIATION... 18Z UPDATE... SHRA/TSRA DEVELOPING ACROSS THE AREA AS SHORTWAVE MOVES INTO THE REGION. EXPECT PRECIP TO CONTINUE ACROSS THE AREA AFFECTING THE TAF SITES THROUGH 00-02Z. WINDS WILL STAY OUT OF THE W TO NW AT 10KT OR LESS. WILL SEE SOME VRB WINDS IN THE 10-20KT RANGE GUSTING TO 35KT IN AND AROUND ANY STRONGER STORMS. VSBYS AND CEILINGS SHOULD STAY VFR EXCEPT SOME MVFR VSBYS AND CEILINGS IN AND AROUND TSRA DEVELOPMENT. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE HIGH ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 91 71 91 / 60 40 30 30 ATLANTA 74 90 72 91 / 60 30 20 30 BLAIRSVILLE 68 85 65 86 / 60 30 20 30 CARTERSVILLE 73 91 71 91 / 60 30 20 20 COLUMBUS 76 95 75 96 / 60 40 30 30 GAINESVILLE 72 89 70 89 / 60 30 20 30 MACON 74 95 73 95 / 60 40 40 30 ROME 73 93 70 93 / 60 30 20 20 PEACHTREE CITY 73 91 71 92 / 60 30 30 30 VIDALIA 76 93 74 93 / 60 50 50 20 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BLECKLEY...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK... HOUSTON...JEFFERSON...JOHNSON...LAURENS...MACON...MONTGOMERY... PULASKI...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...WASHINGTON... WHEELER...WILCOX...WILKINSON. && SHORT TERM...01 LONG TERM....DEESE AVIATION...01
Hazardous weather outlook, Jul 23, 11:58 AM EDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1158 AM EDT THU JUL 23 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-241600- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1158 AM EDT THU JUL 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... HEAT ADVISORY IN EFFECT FOR PORTIONS OF CENTRAL GEORGIA THIS AFTERNOON. ISOLATED SEVERE THUNDERSTORMS CAN BE EXPECTED THIS AFTERNOON AND EVENING. WEATHER HAZARDS EXPECTED... MAX HEAT INDICES OF 102 TO 109 CAN BE EXPECTED. REFER TO THE HEAT ADVISORY /ATLNPWFFC/ FOR MORE INFORMATION. DAMAGING WINDS...FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL... CAN BE EXPECTED WITH ANY SEVERE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... HEAT INDICES AROUND 105 WILL BE POSSIBLE OVER PORTIONS OF CENTRAL GEORGIA ON FRIDAY. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH WEDNESDAY WITH THE SMALLEST POTENTIAL FOR STORMS SATURDAY THROUGH MONDAY. A FEW STORMS COULD BE STRONG TO SEVERE ON FRIDAY AND POSSIBLY STRONG ON TUESDAY AND WEDNESDAY WITH GUSTY WINDS... FREQUENT LIGHTNING...AND BRIEF HEAVY RAIN AS THE MAIN HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jul 23, 3:37 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EDT THU JUL 23 2015
GAZ104>106-232015-
SUMTER GA-CRISP GA-DOOLY GA-
337 PM EDT THU JUL 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SUMTER...CRISP AND
SOUTHERN DOOLY COUNTIES UNTIL 415 PM EDT...
AT 337 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LESLIE...OR 9 MILES EAST OF AMERICUS...
MOVING EAST AT 35 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
AMERICUS...CORDELE...VIENNA...LESLIE...LILLY...DE SOTO...DESOTO...
COBB...LAMAR...TREMONT...GEORGIA VETERANS MEMORIAL ST PK...
RICHWOOD...NEW ERA...HATLEY...HUNTINGTON...WENONA...DRAYTON...
TIPPETTVILLE...METHVINS AND EAST CRISP.
LAT...LON 3190 8393 3191 8392 3191 8401 3194 8421
3212 8420 3220 8361 3186 8361
TIME...MOT...LOC 1937Z 273DEG 30KT 3203 8407Special weather statement, Jul 23, 3:40 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
340 PM EDT THU JUL 23 2015
GAZ068>071-232015-
UPSON GA-PIKE GA-LAMAR GA-MONROE GA-
340 PM EDT THU JUL 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UPSON...SOUTHEASTERN
PIKE...SOUTHERN LAMAR AND SOUTHWESTERN MONROE COUNTIES UNTIL 415 PM
EDT...
AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER THE ROCK...OR NEAR BARNESVILLE...MOVING EAST
AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
THOMASTON...BARNESVILLE...FORSYTH...YATESVILLE...MEANSVILLE...
CULLODEN...ALDORA...THE ROCK...COLLIER...REDBONE...BRENT...
RUSSELLVILLE...PIEDMONT AND HANNAHS MILL.
LAT...LON 3308 8430 3306 8391 3285 8398 3285 8408
3290 8434
TIME...MOT...LOC 1940Z 280DEG 25KT 3298 8423Special weather statement, Jul 23, 3:42 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EDT THU JUL 23 2015
GAZ093-232015-
MACON GA-
342 PM EDT THU JUL 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MACON COUNTY UNTIL 415 PM
EDT...
AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR MARSHALLVILLE...OR 9 MILES NORTH OF
OGLETHORPE...MOVING EAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
OGLETHORPE...MONTEZUMA...MARSHALLVILLE...WINCHESTER...SAINT LOUIS AND
WHITEWATER STATE PARK.
LAT...LON 3228 8411 3252 8406 3250 8403 3251 8398
3251 8392 3250 8392 3247 8385 3238 8384
3238 8386 3236 8386 3236 8385 3229 8385
3229 8390 3228 8390 3225 8397
TIME...MOT...LOC 1942Z 279DEG 25KT 3242 8400Special weather statement, Jul 23, 4:02 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
402 PM EDT THU JUL 23 2015
GAZ109-232030-
DODGE GA-
402 PM EDT THU JUL 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DODGE COUNTY UNTIL 430
PM EDT...
AT 402 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CHAUNCEY...OR 7 MILES SOUTH OF EASTMAN...
MOVING EAST AT 25 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
EASTMAN...MILAN...RHINE...CHAUNCEY...UNION...GODWINSVILLE...ACHORD...
FIVE POINTS AND JAY BIRD SPRINGS.
LAT...LON 3201 8330 3202 8329 3205 8331 3208 8330
3210 8332 3213 8331 3216 8331 3218 8329
3221 8302 3215 8299 3220 8289 3218 8287
3213 8293 3215 8293 3214 8295 3212 8295
3211 8296 3199 8310
TIME...MOT...LOC 2002Z 270DEG 24KT 3210 8314Special weather statement, Jul 23, 4:06 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EDT THU JUL 23 2015
GAZ094-095-232030-
PEACH GA-HOUSTON GA-
406 PM EDT THU JUL 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEACH AND NORTHERN HOUSTON
COUNTIES UNTIL 430 PM EDT...
AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR BYRON TO NEAR FORT
VALLEY...AND MOVING EAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
PERRY...FORT VALLEY...WARNER ROBINS...CENTERVILLE...BYRON...ROBINS
AFB...BONAIRE...LAKEWOOD...HOUSTON LAKE...KATHLEEN...ELBERTA...
POWERVILLE...MIAMI VALLEY...SAND BED AND ROBINS AIR FORCE BASE.
LAT...LON 3247 8385 3249 8389 3250 8392 3251 8392
3251 8395 3259 8393 3269 8377 3269 8372
3268 8367 3266 8356 3263 8354 3258 8354
3257 8355 3253 8354 3249 8349 3244 8349
TIME...MOT...LOC 2005Z 267DEG 28KT 3264 8383 3251 8386Special weather statement, Jul 23, 4:12 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT THU JUL 23 2015
GAZ071-082-232045-
MONROE GA-BIBB GA-
412 PM EDT THU JUL 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE AND BIBB
COUNTIES UNTIL 445 PM EDT...
AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF PAYNE CITY...OR 11 MILES WEST OF
MACON...MOVING EAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...PAYNE...PAYNE CITY...WESLEYAN...LAKE TOBESOFKEE...
SKIPPERTON...RUTLAND...FRANKLINTON...CROSS KEYS...LIZELLA AND MIDDLE
GEORGIA REGIONAL AIRPORT.
LAT...LON 3269 8374 3282 8390 3285 8390 3285 8392
3287 8395 3295 8388 3292 8370 3289 8366
3289 8360 3288 8357 3284 8352 3284 8351
3280 8350 3274 8358 3274 8360 3270 8360
3270 8361 3266 8360
TIME...MOT...LOC 2011Z 286DEG 26KT 3285 8384The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 8:19 PM EDT | Special Weather Statement | FFC | Macon, Taylor | 26 min |
| Jul 23, 3:52 AM EDT | Heat Advisory | FFC | Bleckley, Crisp, Dodge, Dooly, Emanuel, Glascock and 15 more | 14 hr |
| Jul 23, 1:49 PM EDT | Special Weather Statement | FFC | Douglas, Fulton | 26 min |
| Jul 23, 2:19 PM EDT | Special Weather Statement | FFC | Coweta | 26 min |
| Jul 23, 2:50 PM EDT | Special Weather Statement | FFC | Bleckley, Laurens | 25 min |
| Jul 23, 2:52 PM EDT | Special Weather Statement | FFC | Johnson | 23 min |
| Jul 23, 2:58 PM EDT | Special Weather Statement | FFC | Marion | 32 min |
| Jul 23, 3:02 PM EDT | Special Weather Statement | FFC | Webster | 28 min |
| Jul 23, 3:03 PM EDT | Special Weather Statement | FFC | Sumter | 27 min |
| Jul 23, 3:06 PM EDT | Special Weather Statement | FFC | Macon | 24 min |
| Jul 23, 3:15 PM EDT | Special Weather Statement | FFC | Bleckley, Emanuel, Johnson, Laurens, Treutlen | 45 min |
| Jul 23, 3:28 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 32 min |
| Jul 23, 3:37 PM EDT | Special Weather Statement | FFC | Crisp, Dooly, Sumter | 38 min |
| Jul 23, 3:40 PM EDT | Special Weather Statement | FFC | Lamar | 35 min |
| Jul 23, 3:42 PM EDT | Special Weather Statement | FFC | Macon | 33 min |
| Jul 23, 4:02 PM EDT | Special Weather Statement | FFC | Dodge | 28 min |
| Jul 23, 4:06 PM EDT | Special Weather Statement | FFC | Houston, Peach | 24 min |
| Jul 23, 4:15 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 30 min |
| Jul 23, 4:17 PM EDT | Special Weather Statement | FFC | Dooly, Pulaski | 28 min |
| Jul 23, 4:19 PM EDT | Special Weather Statement | FFC | Putnam | 26 min |
| Jul 23, 4:29 PM EDT | Special Weather Statement | FFC | Bleckley, Houston, Twiggs | 46 min |
| Jul 23, 4:32 PM EDT | Special Weather Statement | FFC | Talbot, Taylor | 43 min |
| Jul 23, 4:43 PM EDT | Special Weather Statement | FFC | Twiggs | 32 min |
| Jul 23, 4:56 PM EDT | Special Weather Statement | FFC | Wilkinson | 34 min |
| Jul 23, 5:16 PM EDT | Special Weather Statement | FFC | Hancock | 29 min |
| Jul 23, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Wilkinson | 16 min |
| Jul 23, 5:44 PM EDT | Special Weather Statement | FFC | Washington | 31 min |
| Jul 23, 6:51 PM EDT | Special Weather Statement | FFC | Jefferson | 39 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.